# SDR QXEA2013062101106

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL ANGLE OF LOWER EMERGENCY DOOR, LOCATED ON BOTTOM CENTER OF DOOR.  BLENDED CORROSION IAW SRM 51-21-00-00-02.  ALODINED IAW SRM 51-21-1-02-01 MIN THICKNESS NOTED .061" REF NTM 51-00-04-910-801.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801, PT 1. BLENDS WITHIN LIMITS IAW RD 8/4-52-991. APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. COMPLIED WITH TC RD 8/4-52-991.
